Diannnnn

I'm Still Standing

Blog Post created by Diannnnn on Aug 25, 2017

So I stopped using the patch Tuesday and today is Friday. I am glad I got the final withdrawal out of the way instead of through 2 mini withdrawals. That's what it was like to me when you "step" down the dosage of the patch. In hindsight, I would still use the patch, but I wish I would have realized what would happen when I decreased the dosages. Of course, since I've never quit before, how would I have been able to predict my reaction? So, for anyone who is considering quitting using the patch....you may experience withdrawal symptoms when you decrease your daily dose, i.e.; 21mg>14mg. I felt lethargic, foggy, irritable, depressed, sleepy, had the munchies and pretty much generally lousy. The cravings were no more or no less for me and this past week every time I even thought about smoking I immediately remembered the experience of a couple of weeks ago. Nope, not me, not anymore!!

 

Each day I feel a little better. I don't want to smoke and I don't feel the need to use an NRT to get nicotine. I am not sure, but I think finally getting off the nicotine will allow me to have some consistency to my moods. I have a low tolerance for the roller coaster ride my brain likes to take me on sometimes. I really hope that the last few rides have been withdrawal related.

 

Road trip this weekend, so I won't be on as much, but I will be checking in. Thanks again for all the support gang!!

Outcomes